Stomach Aches Like Twisting, Accompanied By Nausea And Bloating?
Want to ask about my stomach ache, I experienced abdominal pain suddenly on December 24, 2018, the pain was like mules there was discomfort and accompanied by nausea and excessive gas, pain sometimes subsided sometimes inflamed, already checked routine feces and faint blood the results were normal, the ultrasound results also showed no problem, when the mood was good or bad stomach pain and nausea still felt, finally I went to a psychiatrist and was given the drug Risperidine 1 mg for psychosomatic, but it did not produce results I still felt stomach pain as usual , I guess what illness I have, I am 17 years of age do not smoke and sleep enough for 8 hours a day
Good evening Ferdinand, thank you for asking on the HealthReplies.com forum.
Reading the complaints that you are experiencing at this time, there are some circumstances that might be the basis for complaints, such as:
Functional dyspepsia (impaired function of the digestive tract) Inflammation of the stomach (gastritis) Irritable bowel syndrome Somatoform disorders and several other possibilities To re-ascertain what is the underlying cause of your current state, you should go to a specialist in internal medicine. The doctor may ask you to do other tests such as endoscopy to determine if there are abnormalities in your digestive tract that are not visible through other tests that you have done before. The most appropriate treatment can only be given after knowing the exact cause of your complaint, if it has not been found then the doctor can only provide treatment to help reduce the complaints that you experience.
For now, keep taking the last medication given by the doctor you visit. Avoid while consuming foods that are acidic and spicy, avoid also while consuming coffee, alcohol, and soft drinks. Make sure you are not late eating and always eat according to schedule ie 3x large meals interspersed with 2x light meals. Drink enough water and exercise regularly and avoid stress. In addition, it should also be known to see whether a risperidone drug given by your doctor really works or not, it takes several weeks to months, the drug can not have an immediate effect if your complaints are caused by your psychological problems.
I hope this helps.